MathSciNet Relay Station
MathSciNet bibliographic data
MR836672 58F05 (34C25 58E05 58F22)
Girardi, M.; Matzeu, M. Solutions of minimal period for a class of nonconvex Hamiltonian systems and applications to the fixed energy problem. Nonlinear Anal. 10 (1986), no. 4, 371–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement